# SDR C2XA08CL039

- Difficulty date: March 26, 2008
- Submitted: March 27, 2008
- Operation: Air carrier
- Aircraft: N22971
- Make and model: Emb EMB-145LR
- Aircraft serial: 145149
- Aircraft time: 21,244 hours, 15,873 cycles
- Engine: Allsn AE3007A
- Engine time: 15,102 hours, 12,327 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 2890 - THE CREW REPORTED ENGINE NR 2 CAUSING SMOKE SMELL IN THE CABIN.  MAINTENANCE INSPECTED AND REPLACED THE NR 2 ENGINE.  OPERATIONAL CHECKS WERE GOOD.  SUPPLEMENT TO FOLLOW.
